Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stephie11

Veteran Member
  • Posts

    287
  • Joined

  • Last visited

Reputation

0 Neutral

About stephie11

  • Birthday 01/20/1990

Profile Information

  • Gender
    Female
  • Location
    NC
  • Interests
    reading, running, being active and getting outdoors, spending time with my boyfriend of around 2 1/2 years <3

Recent Profile Visitors

5212 profile views
  1. Hi! I've been off accutane for a year this month (woohoo!). I also was on 80 MG (weighed around 125 lbs, I was 19) my whole five month course. I've also noticed that people who were on stepladder dosages do seem to have their acne come back. I think that may be why mine didn't come back (yet). So hopefully yours will do the same! I'm sorry you're having such a horrible initial break out! But don't give up... it will get better. Accutane is a miracle drug. In regards to your question abou
  2. That's pretty cool, I'm also an RN. I graduated in May with my associates degree and passed boards in June... however I'm still unemployed >< I'm having an extremely difficult time finding a job. I was one out of a million and didn't get an initial breakout (I guess karma was giving me a break since I had such horrible initial breakouts [that never ended] with other medications). My doctor was stunned at how quickly I started clearing up. I've been done with tane for a YEAR this month.
  3. she's already got a prescription so obviously her doctor thinks she's a well suited candidate. And if she's been dealing with acne since she was 11 then that probably means she started puberty pretty early in life and is not considered still in "adolescence". She's a young adult and is ready to start a new chapter in her life that doesn't involve acne.
  4. I also believe in vitamins... just not to the extreme. I recommend taking a fish oil supplement (omega 3). Many many benefits, read into it. This will also help you absorb your accutane because its a fat soluble medication, just take it with your pill. You're going to be VERY prone to getting ill while on accutane, so I recommend good hand hygiene (were entering flu season!), vitamin C (OJ will be good enough) and try to get in a lot of vitamin D (this helps with good immunity) through either
  5. I don't see why you can't? Is there a reason why you take them though?
  6. I've been off accutane for A YEAR this month! I'm still incredibly clear... I get pin point size bumps in my t-zone sometimes that I just leave alone until they go away, barely even noticeable. Every now and then around my period I get one or two bumps in my cheek area (where I used to break out SO horribly bad). Nothing that stresses me out though. I'm so glad I've been acne free for this long. I just hope it stays that way for now on! good luck guys, ever have any questions just ask!
  7. I've been off accutane for a lil over 6 months now, and I just now started tanning again. I used to tan very easily pre-tane... but I had a VERY horrific burn this past summer while I was still on it. Whenever I started tanning again I started very slow with no lotion and just 5 min at a time (my mom has a bed) and I've built up to 20 minutes with lotion... I pretty much always cover my face up though. I've noticed that I burn/tan more easily now... One time I got "bulb lines" on my bootie (ha
  8. Oh no!! My laziness got you guys worried! I just forget to update this thing since I've been off accutane. So its April... That means its been SIX MONTHS! since I've been off accutane! still acne free guys! just a few tiny bumps here and there, usually only if I'm near my period or I don't wash my face as I should. Life has been hectic but my depression issues have been pretty fine since I last updated. Maybe its just where I've elminated a few key issues in my life or maybe its the Effexo
  9. It doesn't matter anyways, I stop treatment in two days. I figure it just exacerbated the hemorrhoids I used to have that went away a few years ago. It's bright red so I know it's a lower GI thing.
  10. yes! my last day is THURSDAY!! yay! I am so ready to be off this shit. Yeah, my face looks great but.... I've had an ingrown toenail on either foot the whole five months, at one point, both painful, bleeding BM's, which could just be hemorrhoids, or due to accutane, we'll see after I stop treatment and lately, DEPRESSION I kinda blew it off as being accutane related, and just said I was probably just having an episode again where school has started back. But after talking with my the
  11. So I know most of you have seen "rectal bleeding" under the "serious side effects" list, and that you should tell your doctor immediately. But I can't seem to find anywhere why it happens. Is it because your anus is made up of mucosa, like your nose and lips, and gets dried out and becomes fragile? I'm about to stop treatment in like, two days, and I have had rectal bleeding probably everyday for most of my treatment. My doctor asked me if I had experienced this and I just said no because I f
  12. OMG I think I'm gonna hold off on epilating until i get off accutane... I tried to do my underarms (because the hair grows back in one f'in day every time I shave them. Since I can't really hold the skin taut, I keep getting my skin hung in the disks and I have several bleeding spots now I got most of my left one and barely 1/4 of my right one b/c I'm starting to feel a little light headed from the pain... I did my lower legs earlier. Since all my hair wasn't long enough yet it still feels
  13. hey guys! I'm back!! I did pretty good on my final exam and ended up with a 91 for the course. I know its really close to an A, but I refuse to let that bother me!! the beach was okay, way too hot for me to handle though. I played in the pool only twice haha. I just couldn't stand the heat. I did some good shopping too, lol, but I had to let my mom pay. It made me feel bad b/c I'm trying to be more independent, but it makes her feel good every now and then since I am her only child and I
  14. I think you should be fine. This will also be a low impact exercise for you too because your joints get so stiff and sore. I went swimming once and the cool water felt so good on my flushed skin. But then I got a major sunburn even though I used sunscreen. Moral of that story... reapply sunscreen OFTEN. I'm about to go to the beach so I'll be swimming a lot, so I'll use that person's advice on putting conditioner on first. My hair is SO dry and brittle. steph
  15. rede, haha I know, iPledge does suck. I hope they don't mess up my last few months. But remember, it will mess up for you at least once b/c its like an Accutane right of passage I'm really glad I can rant on here about stuff. If I talked to any of my friends or my BF about this, they'd be like "wait a minute... wtf is iPledge?" lol I'm about to leave for school to take my final... then when I get home I'M GOING TO THE BEACH!!!!!!!!! I really hope I won't get sunburned steph
×